Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleBases for partially commutative Lie algebras.
Author(s) E.N. Poroshenko
TypeArticle in Journal
AbstractWe give an explicit description of linear bases for partially commutative Lie algebras. To do this, use is made of the Gröbner–Shirshov basis method.
Keywordspartially commutative Lie algebra, linear basis, Gröbner–Shirshov basis
ISSN0002-5232; 1573-8302/e
URL http://link.springer.com/article/10.1007%2Fs10469-011-9152-7
LanguageEnglish
JournalAlgebra Logic
Volume50
Number5
Pages405--417
PublisherSpringer US, New York, NY
Year2011
Edition0
Translation No
Refereed No
Webmaster